# SDR UALA2010092103500

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 63,219 hours, 23,280 cycles
- Engine: Pwa PW2040
- Engine time: 36,559 hours, 13,384 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL FILTER EICAS, FLIGHT DIVERTED.  NR 2 ENGINE HAS BEEN REMOVED AND IS BEING HELD.  COVER WAS REINSTALLED WITH NO FILTER ELEMENT INSTALLED.  REINSTALLED CONTAMINATED FILTER, FILTER IS FULL OF METAL. ENG HAS BEEN REPLACED.
